The Geometric Least Squares Fitting Of Ellipses

Journal Title: IOSR Journal of Mathematics(IOSR-JM) - Year 2018, Vol 14, Issue 3

Abstract

The problem of Fitting conic sections to given data in the plane is one which is of great interest and arises in many applications, e.g. computer graphics, statistics, coordinate metrology, aircraft industry, metrology, astronomy, refractometry, and petroleum engineering [7, 2, 3]. In this paper, we present several methods which have been suggested for Fitting ellipses to data in the plane. We will look particularly at one method, by giving examples and using Matlab to solve these problem.

Authors and Affiliations

Abdellatif Bettayeb

Keywords

.

Related Articles

The Geometric Least Squares Fitting Of Ellipses

The problem of Fitting conic sections to given data in the plane is one which is of great interest and arises in many applications, e.g. computer graphics, statistics, coordinate metrology, aircraft industry, metrology,...

Modeling Pregnancy Induced Hypertension among Pregnant Woman in Jimma University Specialized Hospital

Many longitudinal studies generate a dataset having two or more longitudinal repeated biomarkers measurement, which often depend on each other. In Gestational hypertension study the two important markers are gestational...

g   -open functions and g   -closed functions in topology

In this paper, we define and study g   -open functions and g   -closed functions and their various allied forms via g   -open sets due to Navalagi et. al. (2018) . Also, we define and study the concepts of g   -n...

𝜷g * – Separation Axioms

In this paper, some new types of separation axioms in topological spaces by using 𝛽g * -open sets are formulated. In particular the concept of 𝛽g * -R0 and 𝛽g * -R1 axioms are introduced. Several properties of these spac...

Applications of Operations Research in Oil and Gas Induustry

Utilization of advancement or numerical programming approaches in the upstream division of the oil business, particularly to issues in the territory of (1) Generation frameworks plan and tasks, (2) lift gas and generatio...

Download PDF file
  • EP ID EP413711
  • DOI -
  • Views 60
  • Downloads 0

How To Cite

Abdellatif Bettayeb (2018). The Geometric Least Squares Fitting Of Ellipses. IOSR Journal of Mathematics(IOSR-JM), 14(3), 12-18. https://europub.co.uk/articles/-A-413711